Original Paper

Journal of Global Optimization

, Volume 39, Issue 4, pp 595-608

First online:

Some new Farkas-type results for inequality systems with DC functions

  • Radu Ioan BoţAffiliated withFaculty of Mathematics, Chemnitz University of Technology Email author 
  • , Ioan Bogdan HodreaAffiliated withFaculty of Mathematics, Chemnitz University of Technology
  • , Gert WankaAffiliated withFaculty of Mathematics, Chemnitz University of Technology

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We present some Farkas-type results for inequality systems involving finitely many DC functions. To this end we use the so-called Fenchel-Lagrange duality approach applied to an optimization problem with DC objective function and DC inequality constraints. Some recently obtained Farkas-type results are rediscovered as special cases of our main result.

Keywords

Farkas-type results DC functions Conjugate duality